MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; SEE H10

EXACTECH, INC. OPTETRAK; SEE H10
Model Number CR TIBIAL INSERT SZ4, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer d10: concomittants: 02-012-45-4050 - bandeja tibial logic fit 4f/5t 3798133.200-02-35 - rotula tres tetones 35mm 3596964.232-02-04 - comp.Femoral asimetrico poroso cr nº4 izq 2842942.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
Ubarmin #43 during the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an inperson site visit with (b)(6) hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient ((b)(6)) was implanted with a 200-24-13-inserto tib cr 4, 13mm, serial number (b)(6)on 2/25/2015.The insert was manufactured on 6/5/2010 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 6/5/2010 and was 4.7 years shelf age at the time of implant.Revision pending for wear of the polyethylene.No additional details are available at this time.
 
Additional Manufacturer Narrative
H3: the prosthesis wear reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components.However, this cannot be confirmed as the device was not available for evaluation and radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b3, d6b, h6 - health effect - impact code, investigation findings, investigation conclusion, h7 and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16988692
Report Number1038671-2023-01095
Device Sequence Number17855685
Product Code JWH
UDI-Device Identifier10885862040312
UDI-Public10885862040312
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2018
Device Model NumberCR TIBIAL INSERT SZ4, 13MM
Device Catalogue Number200-24-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/18/2023
03/28/2026
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date08/08/2023
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient SexUnknown